About a week and a half ago, I choked on an ice cube. It wasn't bad, a few seconds, and I managed to swallow the thing, but it left me coughing over the next week. After that, I felt perfectly fine, except for a wet cough that kept promising to deliver something; and finally, this past Friday, I started to see some green sputum.
Thinking I was on my way over the cough, now that I finally got it up, I was feeling pretty good- until all of a sudden, on Saturday, I started feeling pretty strange. I was tired and a little woozy, like I had taken too many antihistamines, and I took a nap. I woke up with a headache and a fever around 102, took 400mg Ibuprofen, and went back to bed. All day Sunday, I laid in bed, watching my fever hit 102ish (spiking at 103.9 once) but repeatedly coming back down as soon as I took that Ibuprofen to about 99. I told myself I'd go to the doctor on Monday if my fever wasn't gone.. and sure enough, 8pm Sunday, the fever left.
That night, I woke up in the middle of the night with a sore chest. I have also had some (sorry, graphic, so skip ahead if you want) very watery, pale, foul diarrhea since Saturday. (safe now) So this is what's throwing me off. It definitely seems like bronchitis. But diarrhea isn't even close to listed on any of the symptoms in my hours of searching, and the fever was too high. However, it's only been, what, a week and a half and I feel pretty decent (besides the single persistent issue with the other and of my body that I have), so I don't think it's pneumonia either. Am I getting a flu and bronchitis at the same time? I heard that you usually do, but it actually seems like the bronchitis hit me first, which is odd.
Anyone else heard of a respiratory-infection-turned-nasty story like this that can relate, while I try to find a doctor (I just moved. Great first impression!)
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?